×

Bounds for orders of maximal subgroups. (English) Zbl 0221.20031


MSC:

20F28 Automorphism groups of groups
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Sims, C., Graphs and finite permutation groups, Math. Z., 95, 76-86 (1967) · Zbl 0244.20001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.